# SDR DXTA2024090900454

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500175
- Aircraft time: 9,407 hours, 7,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMER AISLE LIGHT BETWEEN SEATS 1 AND 2 IS NOT MOUNTED PROPERLY CORRECTIVE ACTION: REINSTALLED EMERGENCY AISLE LIGHT BETWEEN SEATS 1 AND 2. OPS CHECK OK IAW EMB PHENOM 300 AMM 33-52-11.
